# SDR MBXA9800003

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000200
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 3,407 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - FLT 7405 - EN ROUTE FROM DEN TO RAP, CREW REPORTED THE CAPTAIN'S WINDSCREEN HAD CRACKED AND THE AIRCRAFT WAS RETURNING TO DEN.  AIRCRAFT LANDED IN DENVER WITH NO FURTHER INCIDENTS.  AIRCRAFT LATER MOVED FROM DEN TO COS WHERE MAINTENANCE REPLACED THE DAMAGED WINDSCREEN.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  PART TOTAL CYCLES:  3,853.  X)
